On maximizing a robustness measure for structured nonlinear perturbations

L. El Ghaoui, V. Balakrishnan, E. Feron, S. Boyd

Research output: Chapter in Book/Report/Conference proceedingConference contribution

23 Scopus citations

Abstract

In this paper, we propose a robustness measure for LTI systems with causal, nonlinear diagonal perturbations with finite L2-gain. We propose an algorithm to reliably compute this quantity. We show how to find a state-feedback controller that achieves the global maximum of the robustness measure.
Original languageEnglish (US)
Title of host publicationProceedings of the American Control Conference
PublisherPubl by American Automatic Control CouncilGreen Valley, AZ, United States
Pages2923-2924
Number of pages2
ISBN (Print)0780302109
StatePublished - Dec 1 1992
Externally publishedYes

Fingerprint Dive into the research topics of 'On maximizing a robustness measure for structured nonlinear perturbations'. Together they form a unique fingerprint.

Cite this